Home > Research > Publications & Outputs > Generalised Geske-Johnson interpolation of opti...
View graph of relations

Generalised Geske-Johnson interpolation of option prices

Research output: Contribution to journalJournal article

Published

Standard

Generalised Geske-Johnson interpolation of option prices. / Chung, S L; Shackleton, M B.

In: Journal of Business Finance and Accounting, Vol. 34, No. 5-6, 2007, p. 976-1001.

Research output: Contribution to journalJournal article

Harvard

Chung, SL & Shackleton, MB 2007, 'Generalised Geske-Johnson interpolation of option prices', Journal of Business Finance and Accounting, vol. 34, no. 5-6, pp. 976-1001.

APA

Chung, S. L., & Shackleton, M. B. (2007). Generalised Geske-Johnson interpolation of option prices. Journal of Business Finance and Accounting, 34(5-6), 976-1001.

Vancouver

Chung SL, Shackleton MB. Generalised Geske-Johnson interpolation of option prices. Journal of Business Finance and Accounting. 2007;34(5-6):976-1001.

Author

Chung, S L ; Shackleton, M B. / Generalised Geske-Johnson interpolation of option prices. In: Journal of Business Finance and Accounting. 2007 ; Vol. 34, No. 5-6. pp. 976-1001.

Bibtex

@article{d85d399c10a14fedb181f962cc1d90c8,
title = "Generalised Geske-Johnson interpolation of option prices",
author = "Chung, {S L} and Shackleton, {M B}",
year = "2007",
language = "English",
volume = "34",
pages = "976--1001",
journal = "Journal of Business Finance and Accounting",
issn = "0306-686X",
publisher = "Wiley-Blackwell",
number = "5-6",

}

RIS

TY - JOUR

T1 - Generalised Geske-Johnson interpolation of option prices

AU - Chung, S L

AU - Shackleton, M B

PY - 2007

Y1 - 2007

M3 - Journal article

VL - 34

SP - 976

EP - 1001

JO - Journal of Business Finance and Accounting

JF - Journal of Business Finance and Accounting

SN - 0306-686X

IS - 5-6

ER -